# SDR ASAA2016012615033

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 35,643 hours, 10,915 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, FMC DISAGREE MESSAGE.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH AND IT RESTORED DUAL FMC OPERATIONS.
